# SDR QXEA200602056

- Difficulty date: August 3, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,636 hours, 28,357 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHAFE DAMAGE ON LEFT INSIDE FLAP TOP SURFACE.  REPAIRED IAW RD 8-51-1022.
